PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 38 | 1 | 49-58
Tytuł artykułu

Linear preservers on ℬ(X)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
38
Numer
1
Strony
49-58
Opis fizyczny
Daty
wydano
1997
Twórcy
  • PF, University of Maribor, Koroška 160, 2000 Maribor, Slovenia
autor
  • TF, University of Maribor, Smetanova 17, 2000 Maribor, Slovenia
Bibliografia
  • [1] A survey of linear preserver problems, Linear and Multilinear Algebra 33 (1992), 1-129.
  • [2] B. Aupetit, A primer on spectral theory, Universitext, Springer, New York, 1991.
  • [3] B. Aupetit and H. du T. Mouton, Spectrum-preserving linear mappings in Banach algebras, Studia Math. 109 (1994), 91-100.
  • [4] M. Brešar, Commuting traces of biadditive mappings, commutativity-preserving mappings and Lie mappings, Trans. Amer. Math. Soc. 335 (1993), 525-546.
  • [5] M. Brešar and C. R. Miers, Commutativity preserving mappings of von Neumann algebras, Canad. J. Math. 45 (1993), 695-708.
  • [6] M. Brešar and P. Šemrl, Mappings which preserve idempotents, local automorphisms, and local derivations, Canad. J. Math. 45 (1993), 483-496.
  • [7] M. Brešar, P. Šemrl, Normal-preserving linear mappings, Canad. Math. Bull. 37 (1994), 306-309.
  • [8] M. Brešar, P. Šemrl, On local automorphisms and mappings that preserve idempotents, Studia Math. 113 (1995), 101-108.
  • [9] M. Brešar, P. Šemrl, Linear maps preserving the spectral radius, J. Funct. Anal. 142 (1996), 360-368.
  • [10] M. D. Choi, A. A. Jafarian and H. Radjavi, Linear maps preserving commutativity, Linear Algebra Appl. 87 (1987), 227-241.
  • [11] H. A. Dye, On the geometry of projections in certain operator algebras, Ann. of Math. (2) 61 (1955), 73-89.
  • [12] G. Frobenius, Über die Darstellung der endlichen Gruppen durch lineare Substitutionen, Sitzungsber. Deutsch. Akad. Wiss. Berlin (1897), 994-1015.
  • [13] I. N. Herstein, Rings with involution, University of Chicago Press, Chicago, 1976.
  • [14] I. N. Herstein, Topics in ring theory, University of Chicago Press, Chicago, 1969.
  • [15] J. C. Hou, Rank preserving linear maps on B(X), Sci. China Ser. A 32 (1989), 929-940.
  • [16] N. Jacobson and C. E. Rickart, Jordan homomorphisms of rings, Trans. Amer. Math. Soc. 69 (1950), 479-502.
  • [17] A. A. Jafarian and A. R. Sourour, Spectrum-preserving linear maps, J. Funct. Anal. 66 (1986), 255-261.
  • [18] I. Kaplansky, Algebraic and analytic aspects of operator algebras, Regional Conference Series in Mathematics 1, Amer. Math. Soc., Providence, 1970.
  • [19] C.-K. Li and N.-K. Tsing, Linear preserver problems: A brief introduction and some special techniques, Linear Algebra Appl. 162-164 (1992), 217-235.
  • [20] M. Marcus, Linear operations on matrices, Amer. Math. Monthly 69 (1962), 837-847.
  • [21] W. S. Martindale, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969), 576-584.
  • [22] M. Omladič, On operators preserving commutativity, J. Funct. Anal. 66 (1986), 105-122.
  • [23] M. Omladič, On operators preserving the numerical range, Linear Algebra Appl. 134 (1990), 31-51.
  • [24] M. Omladič and P. Šemrl, Spectrum-preserving additive maps, ibid. 153 (1991), 67-72.
  • [25] M. Omladič, P. Šemrl, Additive mappings preserving operators of rank one, ibid. 182 (1993), 239-256.
  • [26] M. Omladič, P. Šemrl, Linear mappings that preserve potent operators, Proc. Amer. Math. Soc. 123 (1995), 1069-1074.
  • [27] C. Pearcy and D. Topping, Sums of small numbers of operators, Michigan Math. J. 14 (1967), 453-465.
  • [28] H. Radjavi and P. Rosenthal, Invariant subspaces, Ergeb. Math. Grenzgeb. 77, Springer, Berlin, 1973.
  • [29] B. Russo and H. A. Dye, A note on unitary operators in C*-algebras, Duke Math. J. 33 (1966), 413-416.
  • [30] P. Šemrl, Two characterizations of automorphisms on B(X), Studia Math. 105 (1993), 143-149.
  • [31] P. Šemrl, Linear maps that preserve the nilpotent operators, Acta Sci. Math. (Szeged) 61 (1995), 523-534.
  • [32] A. R. Sourour, Invertibility preserving linear maps on L(X), preprint.
  • [33] A. R. Sourour, The Gleason-Kahane-Żelazko theorem and its generalizations, Banach Center Publ. 30 (1994), 327-331.
  • [34] W. Watkins, Linear maps that preserve commuting pairs of matrices, Linear Algebra Appl. 14 (1976), 29-35.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv38i1p49bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.